| Model Number |
LITNG12HTORQ100-A |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the left iliac and femoral vein using a lighting aspiration tubing (lightning), an indigo system aspiration catheter 12 (cat12) and a penumbra engine (engine).During the procedure, the lightning unit would not stop producing audible clicking sound even though the tip of the cat12 was engaged in thrombus.Therefore, the lightning was removed.It should be noted that there was no issue with the engine and all the 4 lights on the engine were illuminated.It was also reported that the technician might have damaged the valve of the lightning while taking it out of the packaging.The procedure was completed using a new lightning and the same cat12.There was no report of an adverse effect to the patient.